Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 342, NWS Midland/Odessa, TX

June 3, 2007Crane County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 3, 2007, 5:37 PM CDT for Crane County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2007, 5:37 PM CDT (22:37 UTC)
Expired
Jun 3, 2007, 6:15 PM CDT
In force
38 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Crane County, TX

The radar

The Midland/Odessa radar (KMAF), 49 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:28 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2007-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1012 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2007-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1012 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 032237
SVRMAF
TXC103-032315-
/O.NEW.KMAF.SV.W.0342.070603T2237Z-070603T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
537 PM CDT SUN JUN 3 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CRANE COUNTY IN WEST TEXAS...

* UNTIL 615 PM CDT

* AT 532 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 18
  MILES NORTH OF CRANE...OR 14 MILES SOUTH OF WEST ODESSA...MOVING
  SOUTHEAST AT 35 MPH.  THIS STORM COULD PRODUCE A TORNADO WITH
  LITTLE ADVANCED WARNING.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3164 10232 3138 10232 3142 10255 3164 10254

$$
1 follow-up statement
000 
WWUS54 KMAF 032314
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
614 PM CDT SUN JUN 3 2007

TXC103-032324-
/O.EXP.KMAF.SV.W.0342.000000T0000Z-070603T2315Z/
CRANE TX-
614 PM CDT SUN JUN 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRANE COUNTY
EXPIRES AT 615 PM CDT...

AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS EXITED
THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3164 10232 3138 10232 3142 10255 3164 10254

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 1:09 PM CDT, 4 hours 28 minutes earlier.

Area forecast discussion, Jun 3, 1:09 PM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
109 PM CDT SUN JUN 3 2007

.SHORT TERM...
MODELS CONTINUE TO SHOW A SIMILAR UPPER LEVEL PATTERN TO THE
PREVIOUS FEW DAYS...A HIGH AMPLITUDE RIDGE LOCATED OVER THE
INTERMOUNTAIN WEST.  THIS HAS RESULTED IN NORTHWEST FLOW ALOFT
ACROSS THE COUNTY WARNING AREA AND A SERIES OF UPPER SHORTWAVES
AIDING IN THE DEVELOPMENT OF EVENING AND OVERNIGHT SEVERE WEATHER.

TODAY LOOKS TO PROVIDE ANOTHER ROUND OF SEVERE WEATHER FOR THE CWA.
HOWEVER UNLIKE THE PAST FEW DAYS...THE CAP IS MUCH WEAKER.  THE END
RESULT OF THIS WEAKER CAP WILL LIKELY BE THE DEVELOPMENT OF STORMS
IN THE AFTERNOON HOURS AS OPPOSED TO THE EVENING.  WRF FIELDS SHOW
THE CAP ERODING BETWEEN 21Z AND 00Z ACROSS A GOOD PORTION OF THE CWA
EAST OF THE MOUNTAINS.  A SOUTHWARD MOVING OUTFLOW BOUNDARY FROM
OVERNIGHT CONVECTION...SEEN JUST SOUTH OF MIDLAND AROUND
SUNRISE...HAS ALLOWED FOR INCREASED LOW LEVEL MOISTURE POOLING OVER
THE PECOS RIVER VALLEY WITH DEW POINTS CURRENTLY IN THE MID 60S.
MSAS LIFTED INDICES ARE IN THE -6 TO -10 RANGE...AND THE WRF ALSO
PROGS THE HIGHEST CAPES IN THIS SAME AFTER LATER THIS AFTERNOON...IN
THE 2500-3000 J/KG RANGE.  WITH THE PRESENCE OF ADDITIONAL
BOUNDARIES AS SEEN ON VISIBLE SATELLITE IMAGERY OVER THE CENTRAL AND
SOUTHERN TEXAS PERMIAN BASIN AND THE TRANS-PECOS REGION...AND 0-6 KM
BULK SHEAR VALUES IN THE 45-50 KT RANGE...CONDITIONS WILL BE PRIMED
LATER THIS AFTERNOON AND EVENING FOR RAPID DEVELOPMENT OF
SIGNIFICANT SEVERE WEATHER. LARGE HAIL AND ISOLATED TORNADOES ARE A
DISTINCT POSSIBILITY ACROSS THE CWA...WHICH HAS PROMPTED SPC TO
ISSUE A MODERATE RISK FOR MUCH OF OUR AREA.

PRIMARY INDICATIONS ARE THAT CONVECTION WILL START OVER THE HIGHER
TERRAIN OUT WEST IN ADVANCE OF AN APPROACHING SOUTHWEST NEW MEXICO
SHORTWAVE TROUGH. WITH THE UPPER SHORTWAVE TROUGH EXPECTED TO MOVE
SOUTHEASTWARD IN THE NORTHWEST FLOW REGIME...THE WRF PROVIDES A
VERY BELIEVABLE SOLUTION IN SHIFTING THE MAIN MOISTURE CONVERGENCE
AND THE ASSOCIATED SURFACE TROUGH FARTHER SOUTHWARD AS THE EVENING
PROGRESSES. WE WOULD EXPECT THE SEVERE THREAT TO SHIFT FARTHER
SOUTH AS WELL...AS WE PROGRESS INTO THE EVENING AND OVERNIGHT
HOURS.

.LONG TERM...
NORTHWEST FLOW ALOFT WILL CONTINUE TO PROVIDE VERY ACTIVE WEATHER
ACROSS THE COUNTY WARNING AREA ON MONDAY.  LINGERING SHOWER AND
THUNDERSTORM ACTIVITY IS EXPECTED ACROSS THE AREA MONDAY
MORNING...WITH A POTENTIAL LULL BEFORE MORE THUNDERSTORMS DEVELOP
DURING THE AFTERNOON INTO THE EVENING HOURS.  CAPES ARE AGAIN
EXPECTED IN THE 1500-2000 J/KG RANGE...WITH CONTINUED POTENTIAL FOR
SEVERE WEATHER.  THE MAIN THREAT AREA WILL BE DEPENDANT UPON WHERE
OUTFLOW BOUNDARIES FROM PREVIOUS CONVECTION LINGER.

THE UPPER RIDGE BEGINS TO DEAMPLIFY AND SHIFT EASTWARD ON TUESDAY.
WE WILL STILL SEE A CHANCE FOR SEVERE WEATHER OVER THE EASTERN CWA
TUESDAY AFTERNOON. HOWEVER...BY WEDNESDAY...DRIER AIR WILL FINALLY
BEGIN TO WORK ITS WAY INTO MUCH OF THE CWA...WHICH SHOULD MARK THE
BEGINNING OF A WARMING TREND AND DECREASING POPS ACROSS THE AREA
THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              68  85  66  93  /  40  30  20  20
CARLSBAD NM                67  90  67  98  /  30  30  20   0
DRYDEN TX                  73  93  71  96  /  40  30  20  20
FORT STOCKTON TX           69  91  69  98  /  50  30  20  10
GUADALUPE PASS TX          61  89  64  94  /  20  30  20   0
HOBBS NM                   65  88  66  92  /  30  30  30   0
MARFA TX                   59  88  57  92  /  20  20  20  10
MIDLAND INTL AIRPORT TX    68  89  68  96  /  40  30  20  10
ODESSA TX                  69  89  69  96  /  40  30  20  10
WINK TX                    70  96  70 102  /  50  30  20  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

03
Hazardous weather outlook, Jun 3, 4:39 AM CDT, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
439 AM CDT SUN JUN 3 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-040945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
439 AM CDT SUN JUN 3 2007 /339 AM MDT SUN JUN 3 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER
WEST TEXAS AND SOUTHEAST NEW MEXICO TODAY AND TONIGHT. SOME OF THE
THUNDERSTORMS MAY BECOME SEVERE OVER THE PERMIAN BASIN...THE
LOWER TRANS PECOS REGION AND LEA COUNTY OF SOUTHEAST NEW MEXICO
TONIGHT. THE MAIN THREATS FROM THESE SEVERE THUNDERSTORMS WILL BE
LARGE HAIL AND DAMAGING WINDS...HOWEVER A FEW TORNADOES WILL ALSO
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE MONDAY AND OVER THE
EASTERN PERMAIN BASIN AND LOWER TRANS PECOS TUESDAY. SOME OF THE
STORMS MAY BECOME SEVERE ESPECIALLY OVER THE PERMIAN BASIN AND THE
EASTERN SECTIONS OF SOUTHEAST NEW MEXICO. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING OVER
THE PERMIAN BASIN...THE LOWER TRANS PECOS AND LEA COUNTY OF
SOUTHEAST NEW MEXICO

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 3, 1:01 PM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
101 PM CDT SUN JUN 3 2007

NMZ033-034-031830-
CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-
1201 PM MDT SUN JUN 3 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL LEA COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF OIL CENTER AT 1201
PM MDT...MOVING EAST AT 20 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

GUSTY WINDS...HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

PERSONS IN CENTRAL LEA COUNTY...INCLUDING THE COMMUNITIES OF OIL
CENTER AND EUNICE SHOULD SEEK SAFE SHELTER INDOORS. MONITOR NOAA
WEATHER RADIO FOR LATER STATEMENTS AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE IN MIDLAND.
Special weather statement, Jun 3, 1:31 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
131 PM CDT SUN JUN 3 2007

NMZ033-034-TXZ045-050-031930-
CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-ANDREWS-
131 PM CDT SUN JUN 3 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL LEA...NORTHWESTERN
ANDREWS AND WESTERN GAINES COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED NEAR NADINE AT 131 PM CDT/1231 PM
MDT/...MOVING EAST AT 25 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY
EVENING/900 PM MDT SUNDAY EVENING/ FOR SOUTHEAST NEW MEXICO AND
SOUTHWESTERN TEXAS.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE ALONG WITH DEADLY LIGHTNING.

PEOPLE IN EAST CENTRAL LEA...NORTHWESTERN ANDREWS AND WESTERN GAINES
COUNTIES...INCLUDING THE CITIES OF HOBBS...PAYNES CORNER...
SEMINOLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 3, 4:02 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
402 PM CDT SUN JUN 3 2007

TXZ063-032130-
GLASSCOCK-
402 PM CDT SUN JUN 3 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN GLASSCOCK COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 13 MILES EAST OF ST. LAWRENCE AT
402 PM CDT...MOVING EAST AT 30 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Special weather statement, Jun 3, 5:20 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
520 PM CDT SUN JUN 3 2007

TXZ062-032245-
MIDLAND-
520 PM CDT SUN JUN 3 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL MIDLAND COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF SPRABERRY AT
520 PM CDT...MOVING EAST AT 20 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 10:46 PM CDTSevere Thunderstorm WarningMAFBorden59 min
Jun 2, 11:06 PM CDTTornado WarningMAFBorden39 min
Jun 2, 11:32 PM CDTSevere Thunderstorm WarningMAFScurry58 min
Jun 2, 11:45 PM CDTTornado WarningMAFBorden45 min
Jun 3, 12:12 AM CDTTornado WarningMAFGaines48 min
Jun 3, 12:17 AM CDTSevere Thunderstorm WarningMAFMitchell58 min
Jun 3, 12:29 AM CDTSevere Thunderstorm WarningMAFBorden61 min
Jun 3, 12:32 AM CDTSevere Thunderstorm WarningMAFDawson58 min
Jun 3, 12:59 AM CDTTornado WarningMAFGaines46 min
Jun 3, 1:16 AM CDTSevere Thunderstorm WarningMAFMitchell59 min
Jun 3, 1:28 AM CDTSevere Thunderstorm WarningMAFDawson47 min
Jun 3, 1:30 AM CDTSevere Thunderstorm WarningMAFGaines45 min
Jun 3, 1:39 AM CDTSevere Thunderstorm WarningMAFMartin66 min
Jun 3, 1:54 AM CDTTornado WarningMAFGaines18 min
Jun 3, 2:01 AM CDTTornado WarningMAFAndrews29 min
Jun 3, 2:22 AM CDTSevere Thunderstorm WarningMAFHoward53 min
Jun 3, 2:46 AM CDTSevere Thunderstorm WarningMAFMartin29 min
Jun 3, 3:00 AM CDTSevere Thunderstorm WarningMAFGlasscock60 min
Jun 3, 3:09 AM CDTSevere Thunderstorm WarningMAFMidland36 min
Jun 3, 1:57 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines63 min
Jun 3, 2:25 PM CDTSevere Thunderstorm WarningMAFJeff Davis65 min
Jun 3, 2:28 PM CDTTornado WarningMAFAndrews62 min
Jun 3, 3:10 PM CDTSevere Thunderstorm WarningMAFEctor65 min
Jun 3, 3:23 PM CDTSevere Thunderstorm WarningMAFPresidio67 min
Jun 3, 3:36 PM CDTSevere Thunderstorm WarningMAFLoving, Winkler54 min
Jun 3, 3:38 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos67 min
Jun 3, 3:39 PM CDTSevere Thunderstorm WarningMAFMidland66 min
Jun 3, 3:44 PM CDTSevere Thunderstorm WarningMAFBrewster61 min
Jun 3, 3:54 PM CDTSevere Thunderstorm WarningMAFJeff Davis66 min
Jun 3, 4:10 PM CDTTornado WarningMAFBrewster50 min
Jun 3, 4:10 PM CDTTornado WarningMAFWinkler50 min
Jun 3, 4:14 PM CDTSevere Thunderstorm WarningMAFGlasscock61 min
Jun 3, 4:30 PM CDTSevere Thunderstorm WarningMAFPresidio60 min
Jun 3, 4:44 PM CDTSevere Thunderstorm WarningMAFEctor61 min
Jun 3, 4:48 PM CDTTornado WarningMAFEctor57 min
Jun 3, 4:51 PM CDTSevere Thunderstorm WarningMAFCulberson54 min
Jun 3, 4:52 PM CDTTornado WarningMAFBrewster38 min
Jun 3, 4:55 PM CDTSevere Thunderstorm WarningMAFReagan65 min
Jun 3, 5:23 PM CDTTornado WarningMAFBrewster52 min
Jun 3, 5:35 PM CDTFlash Flood WarningMAFEctor3 hr
Jun 3, 5:40 PM CDTSevere Thunderstorm WarningMAFCulberson50 min
Jun 3, 5:44 PM CDTSevere Thunderstorm WarningMAFEctor31 min
Jun 3, 5:47 PM CDTSevere Thunderstorm WarningMAFUpton58 min
Jun 3, 6:02 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves58 min
Jun 3, 6:08 PM CDTTornado WarningMAFBrewster52 min
Jun 3, 6:19 PM CDTSevere Thunderstorm WarningMAFJeff Davis56 min
Jun 3, 6:41 PM CDTSevere Thunderstorm WarningMAFEctor64 min
Jun 3, 6:41 PM CDTSevere Thunderstorm WarningMAFWard49 min
Jun 3, 6:46 PM CDTSevere Thunderstorm WarningMAFLoving29 min
Jun 3, 6:49 PM CDTTornado WarningMAFJeff Davis41 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.